Home > Research > Publications & Outputs > Option-implied volatilities and stock returns

Electronic data

  • JPM-LIU

    Accepted author manuscript, 3.67 MB, PDF document

Text available via DOI:

View graph of relations

Option-implied volatilities and stock returns: evidence from industry-neutral portfolios

Research output: Contribution to journalJournal article

Published
Close
<mark>Journal publication date</mark>2014
<mark>Journal</mark>Journal of Portfolio Management
Issue number1
Volume41
Number of pages13
Pages (from-to)65-77
Publication statusPublished
Original languageEnglish